# SDR DALA2024011400556

- Difficulty date: January 9, 2024
- Submitted: January 14, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 90,444 hours, 41,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 DISC: LEFT FORWARD OVERWING EXIT DOOR REPORTED LEAKING. C/A: INSPECTED OVERWING EXIT PER A321 TSM 52-21. NO TROUBLE FOUND. OK FOR SERVICE. (LP: 4259644)
